# SDR IPXA2B71959

- Difficulty date: February 17, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B01733129
- Condition: Damaged
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, FWD CARGO BAY BS 800, RBL 29 LOWER LOBE VERTICAL FLOORBEAM WEB FOUND DAMAGED.  REPAIRED IAW HX RS R-53-20-37323 REV A & EO B747-5310-46206-A, DAMAGED AREA'S 3" X 2.5",  FINAL CUTOUT SIZE'S 3.08" X 3.28" INCLUDE AN INSURANCE CUT, CLASSIFIED AS A MAJOR REPAIR.
